# SDR QXEA200500363

- Difficulty date: March 9, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 17,025 hours, 24,491 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82910010121
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 17,025 hours, 24,491 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

BLI - FLIGHT 2136 - UPON GEAR DOWN SELECTION, THE NR 2 ENGINE HYDRAULIC FLUID QUANTITY AND PRESSURE WAS TOTALLY LOST.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NOSE LANDING GEAR DOWN HYDRAULIC LINE CRACKED.  THE LINE WAS REPLACED AND OPERATIONAL CHECKS WERE PERFORMED.  THE CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
